# SDR SWAA2023090182569

- Difficulty date: July 26, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 58,272 hours, 36,697 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FWD CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT 2023-469741<[01] TOOL USED: DIGITAL CALIPER P/N: 500-193-30 S/N: 0037624 DUE DATE: 13-DEC-23;[02] TOOL USED: RADIOMETER/PHOTOMETER. P/N: XRP-3000. S/N: 1998072. DUE DATE: 15-OCT-23.;[03] REPAIRED BY WELDING FWD CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT I.A.W. 737-700 BOEING SRM 53-30-15-2R-1 REPAIR 1 AND BAC 5975 SEE INDIVIDUAL SIGNOFFS BELOW.;[04] TASK COMPLETED.
